MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unit had missing reservoir tube o-ring.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the reservoir lip ring was broken and missing.The customer stated that the reservoir was still screws in.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751LNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10041844
Report Number2032227-2020-115967
Device Sequence Number17106902
Product Code OZO
UDI-Device Identifier00643169507777
UDI-Public(01)00643169507777
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAP
Device Catalogue NumberMMT-751LNAP
Device Lot NumberA4751LNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight210